computer alerts to drug interactions between antimicrobials and warfarin (Coumadin)

Winter infections will bring up more computer alerts to drug interactions between antimicrobials and warfarin (Coumadin).

Most antibiotics and antifungals can affect warfarin blood levels...putting patients at risk for bleeding or having a clot.

Warfarin's effect can be INCREASED with metronidazole... macrolides (erythromycin, etc)...quinolones (ciprofloxacin, etc)... sulfonamides (Septra, etc)...and "azoles" (fluconazole, etc).

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote